Research Repository

Items where Author is "Nakatsukasa, Yuji"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Nakatsukasa, Yuji and Noferini, Vanni and Townsend, Alex (2017) 'Vector Spaces of Linearizations for Matrix Polynomials: A Bivariate Polynomial Approach.' SIAM Journal on Matrix Analysis and Applications, 38 (1). 1 - 29. ISSN 0895-4798

Nakatsukasa, Yuji and Noferini, Vanni (2016) 'On the stability of computing polynomial roots via confederate linearizations.' Mathematics of Computation, 85 (301). 2391 - 2425. ISSN 0025-5718

This list was generated on Tue Aug 11 08:21:43 2020 BST.